# SDR FDEA202508181492

- Difficulty date: August 18, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 92,612 hours, 18,633 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SP115305057
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK   BETWEEN STATION 1531 TO STATION 1631 X = -8.5 RIGHT HAND SIDE EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK BETWEEN BS 1531 TO 1631 X = -8.5 RT SIDE EVALUATED AND FOUND CHAFFED AT CROWN AREA BS 1541 X = -8.5 RT SIDE. CHAFED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM EXISTING SPLICES STATION 1531 / 5-123 TO STATION 1631 X =   -8.5 RIGHT HAND SIDE IAW MD11 SRM 53-00-52-2R REPAIR 1 FIGURE 201. EO # 1-5100-7-5001 B7   PART 1 TITLE: STRUCTURES- REPAIR CATALOG- MD-11- REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
